Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 214030, 8 pages
http://dx.doi.org/10.1155/2008/214030
Research Article

Some Estimates of Schrödinger-Type Operators with Certain Nonnegative Potentials

1Department of Mathematics and Mechanics, University of Science and Technology Beijing, Beijing 100083, China
2College of Science, Shandong Jianzhu University, Jinan 250101, Shandong Province, China

Received 4 September 2008; Revised 1 November 2008; Accepted 3 November 2008

Academic Editor: Jie Xiao

Copyright © 2008 Yu Liu and Youzheng Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Liu and Youzheng Ding, “Some Estimates of Schrödinger-Type Operators with Certain Nonnegative Potentials,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 214030, 8 pages, 2008. doi:10.1155/2008/214030